# SDR HEEA061317

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030800101B
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,525 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON TAILBOOM CRACKED ON LT SIDE IN AREA OF HORIZONTAL STABILIZER.
